Discussions By Condition: Mental conditions

My question is totally different. I don't want to know about withdraw from going off my meds. I took

Posted In: Mental conditions 0 Replies
  • Posted By: Anonymous
  • September 16, 2015
  • 10:57 PM

Them for years before I stoped taking them all without talking to my dr.i was just so tired of taking so much meds && I thought I be ok. I was taking 19 first thing in the morning then 3 to 4 at noon && again at 4 then to finish it off I had to take about 16 at 9pm. It was just too much to me, that's why I stopped taking it all. Ok, now for my question, I'm going back on some of my meds, welbutrin xl being one of them. Do I just start taking them as I was last prescribed or do I start out by cutting them in half for at least a week then go back to normal dose?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?